# SDR DALA2018042502837

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 69,176 hours, 11,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654A+45, STIRINGER 36L, RIVET DAMAGED IAW SRM 53-00-01.
